hi> ive battled a three year percocet addiction. im finally clean for about a month now. ever since ive quit (which was cold turkey) ive been having some sharp pains here and there throughout my body as well as constant muscle twitching throughout my whole body. its making me real anxious and very concerned about my health. my doctor believes its part of the recovery process, but im not so sure. its even got me concerned that i might have ms or something. i had bloodwork done that shows no inflammation at all. i was wondering if anyone knows what is going on with me cause its driving me crazy! i also quit smoking marijuana after about ten years. i just want to be healthy and i feel the exact opposite. anyone have any input?
Hello and welcome. Congratulations on your clean time and reclaining your life. It is going to take some time to totally heal emotionally,mentally,
physically and spiritually. Try to be patient. It will happen. The symptoms you are experiiencing are still part of your detox. Make sure you are exercising. Take hot baths with epsom salt.it will push magnesium back into your muscles,it will also help with the aches and pains. Take a magnesium/potassium supplement. You can also take hylands restful leg tabs.
You are doing awesome. Keep the faith.
Sending support,encouragement and continued peace and healing,
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.